MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® COMPACT TEST DRUM; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® COMPACT TEST DRUM; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 05599415160
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 300 mg/dl (patient meter) and 120 mg/dl (professional meter).

Brand Name
ACCU-CHEK ® COMPACT TEST DRUM
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key9920932
Report Number3011393376-2020-01297
Device Sequence Number2320271
Product Code NBW
UDI-Device Identifier00075537474198
UDI-Public00075537474198
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K031755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2020
Device Model Number05599415160
Device Catalogue Number05599415160
Device Lot Number20818871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date06/09/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG INSULIN; LANTUS INSULIN
Patient Age75 YR
Patient Weight101